JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TWO-SCALE CONVERGENCE FOR PARTIAL DIFFERENTIAL EQUATIONS WITH RANDOM COEFFICIENTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TWO-SCALE CONVERGENCE FOR PARTIAL DIFFERENTIAL EQUATIONS WITH RANDOM COEFFICIENTS
Pak, Hee-Chul;
  PDF(new window)
 Abstract
We introduce the notion of two-scale convergence for partial differential equations with random coefficients that gives a very efficient way of finding homogenized differential equations with random coefficients. For an application, we find the homogenized matrices for linear second order elliptic equations with random coefficients. We suggest a natural way of finding the two-scale limit of second order equations by considering the flux term.
 Keywords
homogenization;2-scale convergence;partial differential equations with random coefficients;homogenized matrices;second order elliptic differential equations;
 Language
English
 Cited by
 References
1.
SIAM J. Math. Anal., 1992. vol.23. pp.1482-1518 crossref(new window)

2.
Asymptotic Analysis for Periodic Structures, 1978.

3.
Homogenization and Porous Media, 1996.

4.
Applicable Analysis, 2001. vol.78. pp.415-451 crossref(new window)

5.
Mathematical Surveys and Monographs, 1997. vol.49.

6.
Homogenization of Differential Operators and Integral Functionals, 1991.